# SDR DL757041073

- Difficulty date: December 1, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 57,453 hours, 28,470 cycles
- Engine: Pwa PW2037
- Engine time: 44,376 hours, 21,275 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716553
- Condition: Odor
- Location: Nr 2
- Part time: 44,376 hours, 21,275 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1723 LGA-CVG DIVERTED WITH REPORTS OF STRANGE ODOR IN CABIN AND FLIGHT DECK.  INSPECTED AIRCRAFT AND RAN SYSTEMS.  BOROSCOPED ENGINE FOR INTERNAL OIL LEAKS, NONE FOUND.
